Optimal error estimates for a semi-implicit Euler scheme for incompressible fluids with shear dependent viscosities

Berselli LC, Diening L, Růžička M (2009)
SIAM Journal on Numerical Analysis 47(3): 2177-2202.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Berselli, Luigi C.; Diening, LarsUniBi ; Růžička, Michael
Erscheinungsjahr
2009
Zeitschriftentitel
SIAM Journal on Numerical Analysis
Band
47
Ausgabe
3
Seite(n)
2177-2202
ISSN
0036-1429
Page URI
https://pub.uni-bielefeld.de/record/2913524

Zitieren

Berselli LC, Diening L, Růžička M. Optimal error estimates for a semi-implicit Euler scheme for incompressible fluids with shear dependent viscosities. SIAM Journal on Numerical Analysis. 2009;47(3):2177-2202.
Berselli, L. C., Diening, L., & Růžička, M. (2009). Optimal error estimates for a semi-implicit Euler scheme for incompressible fluids with shear dependent viscosities. SIAM Journal on Numerical Analysis, 47(3), 2177-2202. doi:10.1137/080720024
Berselli, L. C., Diening, L., and Růžička, M. (2009). Optimal error estimates for a semi-implicit Euler scheme for incompressible fluids with shear dependent viscosities. SIAM Journal on Numerical Analysis 47, 2177-2202.
Berselli, L.C., Diening, L., & Růžička, M., 2009. Optimal error estimates for a semi-implicit Euler scheme for incompressible fluids with shear dependent viscosities. SIAM Journal on Numerical Analysis, 47(3), p 2177-2202.
L.C. Berselli, L. Diening, and M. Růžička, “Optimal error estimates for a semi-implicit Euler scheme for incompressible fluids with shear dependent viscosities”, SIAM Journal on Numerical Analysis, vol. 47, 2009, pp. 2177-2202.
Berselli, L.C., Diening, L., Růžička, M.: Optimal error estimates for a semi-implicit Euler scheme for incompressible fluids with shear dependent viscosities. SIAM Journal on Numerical Analysis. 47, 2177-2202 (2009).
Berselli, Luigi C., Diening, Lars, and Růžička, Michael. “Optimal error estimates for a semi-implicit Euler scheme for incompressible fluids with shear dependent viscosities”. SIAM Journal on Numerical Analysis 47.3 (2009): 2177-2202.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar